# SDR 95ZZZX6585

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 2900 · Hydraulic Power System
- Part: Brace
- Part number: 222080134101
- Condition: Broken
- Location: Hyd Install
- Part time: 105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACE.  REMOVED AND REPLACED.
